# SDR C2XA01IA356

- Difficulty date: September 5, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N15725
- Make and model: Emb EMB-120ER
- Aircraft serial: 120173
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: J1482
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH- DURING PERFLIGHT THE CREW NOTED THAT THE LAST ROW OF EMERGENCY LIGHTING ON THE FLOOR DID NOT ILLUMINATE.  IAH- MAINTENANCE RESECURED THE EMERGENCY LIGHT CONNECTOR, PERFORMED A OPERATIONAL CHECK OF THE EMERGENCY LIGHTING SYSTEM, NO DEFECTS NOTED,AND, THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
